# SDR DALA2017042803442

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FUSELAGE ACCESS PANEL 370AR.  THE ACCESS PANEL WAS REPAIRED SRM 55-00-00-2R,  REPAIR 1, PROCEDURE 1, AND 51-41-02 HFEC INSPECTION WAS ACCOMPLISHED ON ACCESS PANEL 370 AR, NO CRACKS WERE FOUND AFTER STOP DRILL IAW NDT SPM 06-10-01.001.
